Neurol India Home 
 

LETTER TO EDITOR
Year : 2009  |  Volume : 57  |  Issue : 1  |  Page : 94--95

Tardive dyskinesia following risperidone treatment in Tourette«SQ»s syndrome

Naveen Thomas, Paul Swamidhas, Sudhakar Russell, Hareesh Angothu 
 Department of Child and Adolescent Psychiatry, Christian Medical College, Vellore - 632 002, Tamil Nadu, India

Correspondence Address:
Naveen Thomas
Department of Child and Adolescent Psychiatry, Christian Medical College, Vellore - 632 002, Tamil Nadu
India




How to cite this article:
Thomas N, Swamidhas P, Russell S, Angothu H. Tardive dyskinesia following risperidone treatment in Tourette's syndrome.Neurol India 2009;57:94-95


How to cite this URL:
Thomas N, Swamidhas P, Russell S, Angothu H. Tardive dyskinesia following risperidone treatment in Tourette's syndrome. Neurol India [serial online] 2009 [cited 2021 Apr 16 ];57:94-95
Available from: https://www.neurologyindia.com/article.asp?issn=0028-3886;year=2009;volume=57;issue=1;spage=94;epage=95;aulast=Thomas;type=0